Alert archive / Mississippi / Flash Flood Warnings in 2022
Flash Flood Warning 85, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Dec 14, 2022, 3:24 PM CST for Forrest County, Jones County, Lamar County, Mississippi. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 14, 2022, 3:24 PM CST (21:24 UTC)
- Expired
- Dec 14, 2022, 6:00 PM CST
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Forrest County, MS, Jones County, MS, Lamar County, MS
The radar
The Mobile radar (KMOB), 123 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 14, 3:25 PM CST | FLASH FLOOD | 1 Ne Hattiesburg, MS | MULTIPLE STREETS FLOODED IN THE CITY OF HATTIESBURG. MULTIPLE CARS STALLED OUT. |
| Dec 14, 3:39 PM CST | FLASH FLOOD | West Hattiesburg, MS | WATER RESCUE FROM STALLED CAR REPORTED ON HARDY STREET. |
| Dec 14, 3:45 PM CST | FLASH FLOOD | 2 S Glendale, MS | CARS STALLED ALONG PROVIDENCE ST AND OLD HWY 42. PARKING LOTS AND SEVERAL ROADS FLOODED. |
| Dec 14, 5:00 PM CST | FLASH FLOOD | 2 N Okahola, MS | PORTIONS OF SLADE AND WHIDDON ROAD WERE FLOODED. |
| Dec 14, 5:30 PM CST | FLASH FLOOD | 1 E Arnold Line, MS | SEVERAL HOMES AND ROADS WERE FLOODED AROUND WEST HATTIESBURG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 963 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 8.5
The text
As transmitted.
547
WGUS54 KJAN 142124
FFWJAN
MSC035-067-073-150000-
/O.NEW.KJAN.FF.W.0085.221214T2124Z-221215T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
324 PM CST Wed Dec 14 2022
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Northern Forrest County in southeastern Mississippi...
South Central Jones County in southeastern Mississippi...
Central Lamar County in southeastern Mississippi...
* Until 600 PM CST.
* At 324 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Hattiesburg, Petal, West Hattiesburg, Purvis, Oak Grove, Pine
Ridge, Sunrise, Eastabuchie, Macedonia and Baxterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3116 8965 3155 8913 3146 8904 3143 8907
3143 8915 3135 8915 3102 8946 3100 8963
FLASH FLOOD...RADAR INDICATED
$$
JNE1 follow-up statement
862
WGUS74 KJAN 142147
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
347 PM CST Wed Dec 14 2022
MSC035-067-073-150000-
/O.CON.KJAN.FF.W.0085.000000T0000Z-221215T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Forrest MS-Jones MS-Lamar MS-
347 PM CST Wed Dec 14 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR NORTHERN FORREST, SOUTH CENTRAL JONES AND CENTRAL LAMAR
COUNTIES...
At 347 PM CST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 3 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Hattiesburg, Petal, West Hattiesburg, Purvis, Oak Grove, Pine
Ridge, Sunrise, Eastabuchie, Macedonia and Baxterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3116 8965 3155 8913 3146 8904 3143 8907
3143 8915 3135 8915 3102 8946 3100 8963
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JNEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Dec 14, 11:44 AM CST, 3 hours 40 minutes earlier.
Area forecast discussion, Dec 14, 11:44 AM CST, 3 hours 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1144 AM CST Wed Dec 14 2022
...New AVIATION...
.MESOSCALE UPDATE...
Issued at 1031 AM CST Wed Dec 14 2022
The initial cold front has stalled near a Natchez to Vicksburg to
Greenwood line and current radar imagery still showed showers and
thunderstorms east of this stalled front. Mid morning water vapor
imagery/RAP analysis showed a potent shortwave trough moving over
east Texas that will swing across our region this afternoon and
evening. This will help develop a surface low to our southwest
that will ride northeast along the stalled boundary and help
develop additional severe thunderstorms across the southeast
portions of our CWA. Although severe storms will be possible
generally along and southeast of the Natchez Trace, the greatest
potential and most intense storms are expected across our
southeast. Environmental parameters across our southeast will
remain favorable for the development of tornadoes; some may be
strong, damaging wind gusts to 70 mph, and hail to the size of
golf balls. SPC has upgraded our southeast with a "Moderate (4/5)"
in the latest day one outlook. In addition, heavy rainfall will
remain a concern again generally along and southeast of the
Natchez Trace where several additional inches of rain in a short
amount will lead to flash flooding and minor river flooding. /22/
&&
.DISCUSSION...
Issued at 159 AM CST Wed Dec 14 2022
Today and tonight...Will not be making any big changes to the
short term forecast at this point. Current forecast was on track.
Severe storms continue to develop along the boundary draped from
near Greenwood to Yazoo City down to Jonesville. Models show a
wave developing over the northern Gulf later today, helping to
push the boundary out of the area. At this time storm activity
seems to be slightly further east than expected with thunderstorms
moving into the metro area. Air was a little more stable to
the northeast, so there has been less thunderstorm development.
The best moisture and instability remain generally south of I-20.
Cells continue to develop over the southeast where dewpoints were
in the lower 70s. Still looks like a pretty active day.
Guidance continues to suggest that the system will slow down
supporting the flash flood risk. Rainfall has been really
efficient, where really good rates were likely causing localized
flooding. Drier air was moving into the Delta and rain was
thinning from the north and west. Stuck with guidance for pops and
temps. Clouds and rain should keep values relatively steady for
today.
Thursday through next Tuesday...
Forecast remains somewhat on track for the most part for the long
term period as we head into Thursday. Model guidance highlight a
large closed low spinning over Iowa. As low shifts east towards the
Great Lakes, broad upper troughing should continue to prevail across
our CWA heading into Friday. This in turn, should bring a
drier/colder airmass which should allow for drier weather to
dominate our forecast for the next several days.
With this aforementioned cold front, afternoon temperatures should
peak into the 50s with a few areas along and north of the Hwy 82
corridor to dip into the upper 40s. Heading into the weekend, model
guidance indicate another shortwave trough approaching our forecast
area by early Saturday morning. In response to this, another cold
front should drive across the region. Areas across the region could
see morning lows dip into the 30s. The coldest night looks to be
Saturday with overnight lows ranging in the upper 20s to low 30s.
Models are in disagreement with each other in regards to possible
rain showers on Saturday evening. By Sunday, a high pressure system
should being to move across the area. As the system begins to track
east by Sunday evening, return flow should begin to across our CWA.
Rain chances should return on Monday and Tuesday with afternoon
highs in the upper 50s. /CRJ/
&&
.AVIATION...
(18Z TAFS)
Issued at 1141 AM CST Wed Dec 14 2022
MVFR cigs along with -RA wl continue at GLH and GWO through this
aftn before improving to VFR conditions by this evening.
Otherwise, Numerous TSRA will continue across the area along and
ahead of a cold front that wl take until this evening to move se
of HBG. IFR/LIFR conditions along with strong gusty winds wl
accompany the TSRA. Conditions wl be slow to improve from the west
this evening and east MS TAF sites wl see MVFR cigs until after
06Z Thu. VFR conditions are expected to prevail through the end of
the TAF period once conditions improve areawide after 06Z Thu. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 41 57 34 54 / 20 0 0 0
Meridian 42 59 34 55 / 70 0 0 0
Vicksburg 39 57 34 54 / 0 0 0 0
Hattiesburg 45 62 36 60 / 60 0 0 0
Natchez 40 58 34 55 / 0 0 0 0
Greenville 39 54 34 50 / 0 0 0 0
Greenwood 39 54 34 50 / 20 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 6 PM CST this evening for MSZ025>033-035>039-
042>066-072>074.
LA...None.
AR...None.
&&
07/CR/22Hazardous weather outlook, Dec 14, 1:48 PM CST, 1 hour 36 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 148 PM CST Wed Dec 14 2022 ARZ074-075-LAZ007>009-015-016-023-024-MSZ018-019-025-034-035-040- 041-152000- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Bolivar-Sunflower-Leflore- Washington-Humphreys-Issaquena-Sharkey- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Thursday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. LAZ025-026-MSZ026>030-032-036-037-042-043-047-048-053-152000- Tensas-Concordia-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw- Holmes-Attala-Yazoo-Madison MS-Warren-Hinds-Claiborne- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Thursday FLOODING THREAT...Limited TIMING...Through the remainder of this afternoon Additional heavy rainfall will make localized flash flooding possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. MSZ031-038-060-152000- Lowndes-Winston-Adams- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of east central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through the remainder of this afternoon FLOODING THREAT...Elevated TIMING...Through the remainder of this afternoon Isolated severe storms capable of damaging winds and hail are possible. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Additional heavy rainfall over saturated grounds will likely lead to areas of flash flooding and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. MSZ033-039-044-054-059-061-152000- Oktibbeha-Noxubee-Leake-Copiah-Jefferson-Franklin MS- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Thursday FLOODING THREAT...Elevated TIMING...Through the remainder of this afternoon Additional heavy rainfall over saturated grounds will likely lead to areas of flash flooding and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. MSZ045-046-050-055-062-152000- Neshoba-Kemper-Scott-Simpson-Lincoln- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Through the remainder of this afternoon FLOODING THREAT...Elevated TIMING...Through the remainder of this afternoon Severe thunderstorms are likely and tornadoes are possible. Some tornadoes may be strong. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Additional heavy rainfall over saturated grounds will likely lead to areas of flash flooding and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. MSZ049-152000- Rankin- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Through the remainder of this afternoon FLOODING THREAT...Elevated TIMING...Through the remainder of this afternoon Severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Additional heavy rainfall over saturated grounds will likely lead to areas of flash flooding and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. MSZ051-052-056>058-063>066-072>074-152000- Newton-Lauderdale-Smith-Jasper-Clarke-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Through the remainder of this afternoon FLOODING THREAT...Elevated TIMING...Through the remainder of this afternoon Severe thunderstorms are likely and tornadoes are possible. Some tornadoes may be strong. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Additional heavy rainfall over saturated grounds will likely lead to areas of flash flooding and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. 0 && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Dec 14, 2:41 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM FUNNEL CLOUD PETAL 31.35N 89.25W
12/14/2022 FORREST MS FIRE DEPT/RESCUE
FUNNEL REPORTED IN PETAL MS.
&&
SSLocal storm report, Dec 14, 2:45 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
245 PM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM TORNADO ANGUILLA 32.98N 90.83W
12/13/2022 SHARKEY MS BROADCAST MEDIA
LARGE TREE UPROOTED, SEVERAL STRUCTURES
DESTROYED, LARGE TREE LIMBS DOWN.
&&
AJLocal storm report, Dec 14, 2:50 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
250 PM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 AM TORNADO 3 SSW CROSS ROADS 32.20N 89.78W
12/14/2022 RANKIN MS BROADCAST MEDIA
FOUR POULTRY HOMES DESTROYED ON GADDIS MYERS
RD.
&&
AJLocal storm report, Dec 14, 3:02 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
302 PM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM FLASH FLOOD 2 SSW CLOVERDALE 31.47N 91.43W
12/14/2022 ADAMS MS PUBLIC
SEVERAL BRIDGES INUNDATED IN ADAMS COUNTY,
INCLUDING ON BURKE ROAD.
&&
AJLocal storm report, Dec 14, 3:08 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
308 PM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM TORNADO 3 NNE MANNASSA 32.04N 88.56W
12/14/2022 CLARKE MS PUBLIC
HEAVY STRUCTURAL DAMAGE EAST OF QUITMAN ON
COUNTY ROAD 670 AND ANOTHER STRUCTURE IS
COMPLETELY GONE.
&&
AJLocal storm report, Dec 14, 3:10 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
310 PM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM TORNADO 1 SE MANNASSA 31.99N 88.57W
12/14/2022 CLARKE MS PUBLIC
POSSIBLE TORNADO DAMAGE AT THE INTERSECTION
OF COUNTY ROAD 660 AND COUNTY ROAD 511.
HEAVY TREE DAMAGE AND ROADS BLOCKED.
&&
SSThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 8:21 PM CST | Severe Thunderstorm Warning | JAN | Washington | 54 min |
| Dec 13, 9:11 PM CST | Tornado Warning | JAN | Bolivar, Washington | 64 min |
| Dec 13, 9:16 PM CST | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 28 min |
| Dec 13, 9:42 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 48 min |
| Dec 13, 9:52 PM CST | Flash Flood Warning | JAN | Washington | 3 hr |
| Dec 13, 10:04 PM CST | Severe Thunderstorm Warning | JAN | Washington | 56 min |
| Dec 13, 10:09 PM CST | Tornado Warning | JAN | Leflore, Sunflower | 51 min |
| Dec 13, 10:23 PM CST | Tornado Warning | JAN | Bolivar, Sunflower, Washington | 36 min |
| Dec 13, 10:42 PM CST | Tornado Warning | JAN | Issaquena, Warren | 63 min |
| Dec 13, 10:50 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 40 min |
| Dec 13, 11:07 PM CST | Tornado Warning | JAN | Humphreys, Sharkey | 53 min |
| Dec 13, 11:14 PM CST | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 61 min |
| Dec 13, 11:18 PM CST | Tornado Warning | JAN | Issaquena, Sharkey, Yazoo | 57 min |
| Dec 13, 11:51 PM CST | Flash Flood Warning | JAN | Sunflower, Washington | 3 hr |
| Dec 13, 11:51 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 54 min |
| Dec 13, 11:54 PM CST | Tornado Warning | JAN | Issaquena, Sharkey, Warren | 66 min |
| Dec 14, 12:05 AM CST | Tornado Warning | JAN | Holmes, Humphreys, Sharkey, Yazoo | 40 min |
| Dec 14, 12:13 AM CST | Tornado Warning | JAN | Carroll, Grenada, Leflore | 62 min |
| Dec 14, 12:31 AM CST | Tornado Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 44 min |
| Dec 14, 12:48 AM CST | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Humphreys, Yazoo | 57 min |
| Dec 14, 12:55 AM CST | Flash Flood Warning | JAN | Issaquena, Sharkey, Warren | 3 hr |
| Dec 14, 1:03 AM CST | Tornado Warning | JAN | Attala, Carroll, Holmes, Montgomery | 57 min |
| Dec 14, 1:05 AM CST | Tornado Warning | JAN | Holmes, Yazoo | 55 min |
| Dec 14, 1:11 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 49 min |
| Dec 14, 1:31 AM CST | Severe Thunderstorm Warning | JAN | Adams | 44 min |
| Dec 14, 1:50 AM CST | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Montgomery, Webster | 55 min |
| Dec 14, 1:50 AM CST | Tornado Warning | JAN | Adams, Jefferson | 55 min |
| Dec 14, 1:56 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson, Warren | 49 min |
| Dec 14, 2:36 AM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 54 min |
| Dec 14, 2:47 AM CST | Special Weather Statement | JAN | Claiborne | 58 min |
| Dec 14, 2:51 AM CST | Tornado Warning | JAN | Adams, Franklin, Jefferson | 54 min |
| Dec 14, 3:05 AM CST | Flash Flood Warning | JAN | Adams | 3 hr |
| Dec 14, 3:10 AM CST | Special Weather Statement | JAN | Choctaw, Clay | 50 min |
| Dec 14, 3:33 AM CST | Tornado Warning | JAN | Claiborne, Copiah, Jefferson | 57 min |
| Dec 14, 3:43 AM CST | Severe Thunderstorm Warning | JAN | Franklin | 62 min |
| Dec 14, 3:52 AM CST | Flash Flood Warning | JAN | Claiborne, Jefferson | 3 hr |
| Dec 14, 5:02 AM CST | Tornado Warning | JAN | Copiah, Hinds, Rankin | 58 min |
| Dec 14, 5:08 AM CST | Tornado Warning | JAN | Copiah, Lincoln, Rankin, Simpson | 67 min |
| Dec 14, 5:24 AM CST | Flash Flood Warning | JAN | Adams, Franklin, Jefferson | 3 hr |
| Dec 14, 5:36 AM CST | Tornado Warning | JAN | Madison, Rankin, Scott | 54 min |
| Dec 14, 6:10 AM CST | Tornado Warning | JAN | Rankin, Simpson | 47 min |
| Dec 14, 6:45 AM CST | Tornado Warning | JAN | Scott, Smith | 60 min |
| Dec 14, 7:00 AM CST | Tornado Warning | JAN | Lawrence, Lincoln | 47 min |
| Dec 14, 7:04 AM CST | Severe Thunderstorm Warning | JAN | Scott, Simpson, Smith | 41 min |
| Dec 14, 7:29 AM CST | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 61 min |
| Dec 14, 7:41 AM CST | Flash Flood Warning | JAN | Copiah, Franklin, Lawrence, Lincoln, Simpson | 2 hr |
| Dec 14, 7:41 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 64 min |
| Dec 14, 8:21 AM CST | Tornado Warning | JAN | Jasper, Smith | 54 min |
| Dec 14, 9:13 AM CST | Tornado Warning | JAN | Jasper, Newton | 39 min |
| Dec 14, 10:37 AM CST | Flash Flood Warning | JAN | Adams, Franklin, Jefferson | 3 hr |
| Dec 14, 10:45 AM CST | River Flood Warning | JAN | Carroll, Leflore | 48 hr |
| Dec 14, 10:48 AM CST | River Flood Warning | JAN | Yazoo | 24 hr |
| Dec 14, 10:49 AM CST | River Flood Warning | JAN | Jones | 24 hr |
| Dec 14, 10:51 AM CST | River Flood Warning | JAN | Neshoba | 5 days |
| Dec 14, 11:04 AM CST | Flash Flood Warning | JAN | Claiborne, Jefferson | 3 hr |
| Dec 14, 11:30 AM CST | Flash Flood Warning | JAN | Copiah, Hinds, Lincoln | 3 hr |
| Dec 14, 11:31 AM CST | River Flood Warning | JAN | Franklin | 23 hr |
| Dec 14, 11:34 AM CST | Flash Flood Warning | JAN | Hinds, Madison, Rankin, Scott | 3 hr |
| Dec 14, 11:53 AM CST | Tornado Warning | JAN | Jefferson Davis, Lamar, Marion | 67 min |
| Dec 14, 11:57 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson | 31 min |
| Dec 14, 12:00 PM CST | Tornado Warning | JAN | Jasper, Newton | 60 min |
| Dec 14, 12:15 PM CST | Flash Flood Warning | JAN | Franklin | 3 hr |
| Dec 14, 12:28 PM CST | Tornado Warning | JAN | Clarke, Jasper, Jones | 62 min |
| Dec 14, 12:36 PM CST | Tornado Warning | JAN | Forrest, Lamar | 54 min |
| Dec 14, 12:39 PM CST | Tornado Warning | JAN | Kemper, Lauderdale | 66 min |
| Dec 14, 12:43 PM CST | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 62 min |
| Dec 14, 12:44 PM CST | Tornado Warning | JAN | Jasper, Smith | 15 min |
| Dec 14, 12:54 PM CST | Tornado Warning | JAN | Marion | 44 min |
| Dec 14, 12:55 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence | 53 min |
| Dec 14, 1:09 PM CST | Tornado Warning | JAN | Jones | 66 min |
| Dec 14, 1:28 PM CST | Tornado Warning | JAN | Clarke, Jasper, Lauderdale | 33 min |
| Dec 14, 1:33 PM CST | Tornado Warning | JAN | Jasper, Lauderdale, Newton | 57 min |
| Dec 14, 1:38 PM CST | Tornado Warning | JAN | Kemper | 39 min |
| Dec 14, 1:44 PM CST | Tornado Warning | JAN | Forrest, Jones, Lamar | 44 min |
| Dec 14, 1:49 PM CST | Tornado Warning | JAN | Lauderdale | 56 min |
| Dec 14, 2:02 PM CST | Tornado Warning | JAN | Clarke | 58 min |
| Dec 14, 2:15 PM CST | Tornado Warning | JAN | Forrest, Lamar | 60 min |
| Dec 14, 2:53 PM CST | Tornado Warning | JAN | Clarke | 14 min |
| Dec 14, 3:13 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 47 min |
| Dec 14, 3:26 PM CST | Tornado Warning | JAN | Forrest | 22 min |
Nearby
Flash Flood Warnings in Mississippi, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.